CaltechAUTHORS
  A Caltech Library Service

Remarks on a matrix theorem arising in statistics

Taussky, Olga (1966) Remarks on a matrix theorem arising in statistics. Monatshefte für Mathematik, 70 (5). pp. 461-464. ISSN 0026-9255. doi:10.1007/bf01300451. https://resolver.caltech.edu/CaltechAUTHORS:20201022-100904530

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20201022-100904530

Abstract

The following Theorem 1. plays a certain role in statistics and proofs and generalizations have appeared for some time (for algebraic proofs and references see [l], [2]). Although the matrices studied in the theorem are finally shown to be commutative the proofs so far do not go after this fact explicitly. Here a proof wiU be given which links the theorem with commutativity. Further, a recently obtained generalization of the theorem is reproved by reducing it to the special case.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf01300451DOIArticle
https://rdcu.be/b8VZWPublisherFree ReadCube access
Additional Information:© 1966 Springer. (Received December 21, 1965) This research was carried out (in part) under grant GP 3909 of the National Science Foundation.
Funders:
Funding AgencyGrant Number
NSFGP 3909
Issue or Number:5
DOI:10.1007/bf01300451
Record Number:CaltechAUTHORS:20201022-100904530
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20201022-100904530
Official Citation:Taussky, O. Remarks on a matrix theorem arising in statistics. Monatshefte für Mathematik 70, 461–464 (1966). https://doi.org/10.1007/BF01300451
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:106209
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:22 Oct 2020 22:22
Last Modified:16 Nov 2021 18:51

Repository Staff Only: item control page